# SDR FDEA2020072316538

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 727222
- Aircraft serial: 26689
- Aircraft time: 73,637 hours, 27,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33325
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 58.22 HAD LIGHT SURFACE CORROSION AROUND NUT PLATES AT BS 1180.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, DET VII, AND DET I,  CUT OUT SECTION OF SEAT TRACK FROM BS 1180 TO 1310, FABRICATED AND INSTALLED A NEW SEAT TRACK AND REPAIR CHANNEL IAW SRM 53-00-52-2R, REPAIR 3, OPTION 2. COMPLIED WITH EA F-5310-T0355374 P1.
